Alert archive / Ohio / Small Craft Advisories in 2019

Small Craft Advisory 9, NWS Cleveland, OH

January 18, 2019

NWS Cleveland, OH issued this small craft advisory at Jan 18, 2019, 12:19 PM EST. It took effect at Jan 19, 2019, 1:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2019, 12:19 PM EST (17:19 UTC)
In effect from
Jan 19, 2019, 1:00 AM EST
Expired
Jan 19, 2019, 3:00 PM EST
In force
14 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

491 
WHUS71 KCLE 181719
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1219 PM EST Fri Jan 18 2019


LEZ142>149-190530-
/O.NEW.KCLE.SC.Y.0009.190119T0600Z-190121T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1219 PM EST Fri Jan 18 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 7 PM EST
SUNDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 1 AM Saturday to 7 PM EST
Sunday. 

* WINDS...Northeast to North Winds 20 to 30 knots with gusts up 
  to 35 knots

* WAVES/SEAS...Waves 5 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
4 follow-up statements
801 
WHUS71 KCLE 190206
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
906 PM EST Fri Jan 18 2019

LEZ142>149-191015-
/O.CON.KCLE.SC.Y.0009.190119T0600Z-190121T0000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
906 PM EST Fri Jan 18 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
7 PM EST SUNDAY...

* WINDS...Northeast to North Winds 20 to 30 knots with gusts up 
  to 35 knots.

* WAVES/SEAS...Waves 5 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

Garnet
014 
WHUS71 KCLE 190900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
400 AM EST Sat Jan 19 2019

LEZ142>149-191700-
/O.EXT.KCLE.SC.Y.0009.000000T0000Z-190119T2000Z/
/O.NEW.KCLE.GL.W.0001.190119T2000Z-190120T0900Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
400 AM EST Sat Jan 19 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST
SUNDAY...

The National Weather Service in Cleveland has issued a Gale
Warning, which is in effect from 3 PM this afternoon to 4 AM EST
Sunday. 

* WINDS...East winds of 15 to 25 knots will become northeast and
  increase to 30 knots this afternoon. For tonight, northeast 35
  knot gales will develop. The winds will back to the north and
  begin to diminish late tonight. 

* WAVES/SEAS...Waves building to 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$

LEZ061-162>169-191700-
/O.NEW.KCLE.GL.W.0001.190119T2000Z-190120T0900Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
400 AM EST Sat Jan 19 2019

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST
SUNDAY...

The National Weather Service in Cleveland has issued a Gale
Warning, which is in effect from 3 PM this afternoon to 4 AM EST
Sunday. 

* WINDS...East winds of 15 to 25 knots will become northeast and
  increase to 30 knots this afternoon. For tonight, northeast 35
  knot gales will develop. The winds will back to the north and
  begin to diminish late tonight.

* WAVES/SEAS...Waves building to 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$
592 
WHUS71 KCLE 191507
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1007 AM EST Sat Jan 19 2019



LEZ142>149-192315-
/O.CON.KCLE.SC.Y.0009.000000T0000Z-190119T2000Z/
/O.CON.KCLE.GL.W.0001.190119T2000Z-190120T0900Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1007 AM EST Sat Jan 19 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM EST SUNDAY...

* WINDS...East winds of 15 to 25 knots will become northeast and 
  increase to 30 knots this afternoon. For tonight, northeast 35 
  knot gales will develop. The winds will back to the north and 
  begin to diminish late tonight. 

* WAVES/SEAS...Waves building to 6 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$

LEZ061-162>169-192315-
/O.CON.KCLE.GL.W.0001.190119T2000Z-190120T0900Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
1007 AM EST Sat Jan 19 2019

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM EST SUNDAY...

* WINDS...East winds of 15 to 25 knots will become northeast and 
  increase to 30 knots this afternoon. For tonight, northeast 35 
  knot gales will develop. The winds will back to the north and 
  begin to diminish late tonight. 

* WAVES/SEAS...Waves building to 6 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$
309 
WHUS71 KCLE 192026
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
326 PM EST Sat Jan 19 2019


LEZ142>149-200430-
/O.EXP.KCLE.SC.Y.0009.000000T0000Z-190119T2000Z/
/O.CON.KCLE.GL.W.0001.000000T0000Z-190120T0900Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
326 PM EST Sat Jan 19 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...Northeast 35 knot gales. The winds will back to the 
  north and begin to diminish Sunday morning.

* WAVES/SEAS...Waves building to 6 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$

LEZ061-162>169-200430-
/O.CON.KCLE.GL.W.0001.000000T0000Z-190120T0900Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
326 PM EST Sat Jan 19 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...Northeast 35 knot gales. The winds will back to the 
  north and begin to diminish Sunday morning.

* WAVES/SEAS...Waves building to 6 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning is issued when winds of 34 to 47 knots are
imminent or occurring. Operating a vessel in gale conditions
requires experience and a properly equipped vessel. Mariners
without the proper experience and vessel remain in port or should
seek safe harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 18, 12:17 PM EST, 2 minutes earlier.

Area forecast discussion, Jan 18, 12:17 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1217 PM EST Fri Jan 18 2019

.SYNOPSIS...
Low pressure will pull away to the northeast across Quebec today
with a ridge expanding into the area behind it. Low pressure will
track out of the southern Plains tonight and track across the lower
Ohio Valley on Saturday bringing significant snowfall to portions of
the area. Arctic high pressure will build south out of Canada
bringing the coldest air of the season Sunday night into Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As an area of low pressure over Ontario pushes east this
afternoon, winds will shift back to the southwest today. This
will cut off any lingering flurries in the northeast over the
next hour or two. Low stratus will remain locked under an
inversion caused by high pressure nosing into the region from
the northern plains. This will continue cloudy conditions
through the day with some modest midlevel drying. With
temperatures at or slightly above freezing have raised them a
degree or two for the afternoon given SW flow.

Previous discussion...
A surface trough remains from near James Bay to eastern Lake
Erie early this morning. A few spots are experiencing fog but
these will be short lived as northwest flow kicks in behind the
departing trough. Snow continues east of Cleveland into NW
Pennsylvania but will taper off in Ohio shortly after sunrise
and in Pennsylvania by late morning as deeper moisture pulls
away to the east. Additional accumulations will be light,
generally an inch or less before ending.

Weak cold advection will be offset by diurnal heating today to keep
temperatures relatively steady. Stratus deck expected to hold on
across the area with mostly cloudy skies. A Winter Storm Watch
remains in effect beginning late tonight and continuing into the
weekend. See the Short Term discussion for information on the
approaching winter storm.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Models have shifted a bit farther south with the track of the
low on Saturday. All models are beginning to hint that the low
will track northeastward to the south of the Ohio River. This
track will end up producing a swath of heavier snow from west
central Ohio northeastward into NW PA. Locations that may see 6+
inches of snow will be near and east of a line from Upper
Sandusky to Lorain. The 8+ inches region will generally be near
and east of a line from Mount Gilead to Meadville. There is
still some concern that this storm system will attempt to dig a
bit more to the south with plenty of jet energy on the west
side of the upper level trough that is located across the
Plains. This could delay when the storm will eject to the
northeast toward the Ohio River Valley and also keep the area of
low pressure a bit farther south. So for now we have trended
the snowfall totals down a bit with further reduction possible
when we know for sure the exact path of the low later tonight.

In the wake of the low Sunday afternoon into Sunday night there will
be some lake effect snow that develops as the coldest air of the
season arrives. So some light and fluffy lake effect snow could
accumulate 2 to 4 inches across the central portions of the region.
We will have to watch this closely to determine which areas need
the headlines to continue through Sunday night. The lake effect
snow should taper off Monday morning and end by the evening as
high pressure dominates the region.

The cold air and gusty northeast to north winds will be the other
story with this storm system. Windchill temperatures on Saturday
will dip into the teens by the afternoon as northeast wind
speeds of 20 to 25 mph are expected. These higher wind speeds
will persist into Saturday night and Sunday as the cold air
arrives by early Sunday morning. Wind chill temperatures will
dip into the single digits below zero by Sunday. As skies clear
across the west Sunday night into Monday morning temperatures
will plummet and should fall to -5 to -10 degrees. Warmer under
the cloud cover to the east but still in the single digits to
around zero. Fortunately the winds should decrease by Monday
morning which should only allow wind chill readings to dip to
around -10 to -15. We may need to consider a headline for the
cold wind chills at a later point in time.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Monday night will be another cold night as high pressure exits
the region to the east. Lows should be in the single digits but
a few locations will likely dip just below zero. The next storm
system will be approaching on Tuesday with increasing southerly
winds. This will mean warmer temperatures but wind chills will
still be in the teens and 20s. Precipitation begins as snow
Tuesday afternoon but should mix with or change over to some
rain for the late afternoon into the overnight hours. We are
hoping the precipitation ends before the cooler air arrives by
Wednesday morning so we avoid any freezing rain/drizzle. Colder
air in the wake of the cold front on Wedneday may end up
producing a period of lake effect snow. Lots of uncertainty with
the timing of another southern stream storm system that will
ride this front northward near the East Coast of the US
Wednesday night into Thursday. This may end up enhancing the
lake effect snow showers for a bit but at this point the track
and timing is very uncertain. Expect to see warmer conditions
Tuesday into Wednesday with highs in the 30s. Cooler in the wake
of the cold front on Thursday with highs falling back to the
20s.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Widespread MVFR ceilings across the area as subsidence traps low
level moisture. The area of high pressure causing the subsidence
will move across the region today, and push east this evening.
There could be a brief period of VFR conditions as ceilings show
some breaks in advance of the next system tonight. Moisture from
this storm system will move in during the overnight hours
bringing ceilings back down to MVFR. By morning in the west snow
will begin to fall with IFR conditions likely. Heavy snow will
move in after 18Z for most terminals with LIFR conditions
possible. Winds will be out of the northeast tonight with
increased winds during the day/afternoon into the night for
Saturday.

OUTLOOK...Non-VFR in snow Saturday and Sunday. Moderate to
locally heavy snow with strong gusty winds and low visibilities.
Non-VFR possible in the snowbelt Monday.

&&

.MARINE...
A secondary weak cold front will cross the lake today with northwest
winds shifting to the north this evening. As low pressure moves up
the Ohio River Valley on Saturday winds will increase from the
northeast. There is a window of time Saturday evening when winds may
approach low end Gales. Will allow later shifts to assess this. A
small craft advisory will be required after 06z tonight and continue
into Sunday night. Cold temperatures arrive Saturday night into
Sunday. This combined with the gusty winds will generate some
freezing spray Saturday night into Sunday. As winds decrease under
the cold dome of high pressure Sunday night into Monday morning
there could be a rapid development of ice on the western basin of
Lake Erie. High pressure crosses the lake Monday night and quickly
moves to the East Coast of the US by mid day on Tuesday. This will
allow the next area of low pressure to approach from the west with
increasing southerly winds expected.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Storm Warning from midnight tonight to 4 AM EST Monday
     for OHZ010>014-020>023-089.
     Winter Storm Warning from midnight tonight to 10 AM EST Sunday
     for OHZ009-017>019-027>033-036>038-047.
     Winter Storm Watch from midnight EST tonight through late
     Saturday night for OHZ003-006>008.
PA...Winter Storm Warning from midnight tonight to 4 AM EST Monday
     for PAZ001>003.
MARINE...Small Craft Advisory from 1 AM Saturday to 7 PM EST Sunday for
     LEZ142>149.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Jamison
SHORT TERM...Mullen
LONG TERM...Mullen
AVIATION...Jamison
MARINE...Mullen
Hazardous weather outlook, Jan 18, 4:59 AM EST, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
459 AM EST Fri Jan 18 2019

OHZ009>014-019>023-029>031-089-PAZ001>003-191000-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-
Summit-Portage-Trumbull-Richland-Ashland-Wayne-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
459 AM EST Fri Jan 18 2019

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
SUNDAY NIGHT...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Arctic air will arrive behind the departing storm system with
wind chill values of zero to 15 below expected Sunday night. The
plunging temperatures will cause wet surfaces to freeze with slick
conditions developing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>008-017-018-027-191000-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-
459 AM EST Fri Jan 18 2019

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
EVENING...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Arctic air will arrive behind the departing storm system with
wind chill values of zero to 15 below expected Sunday night. The
plunging temperatures will cause wet surfaces to freeze with slick
conditions developing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ028-032-033-036>038-047-191000-
Crawford-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
459 AM EST Fri Jan 18 2019

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Arctic air will arrive behind the departing storm system with
wind chill values of zero to 15 below expected Sunday night. The
plunging temperatures will cause wet surfaces to freeze with slick
conditions developing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-191000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
459 AM EST Fri Jan 18 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy freezing spray is likely late Saturday night through Sunday
evening as temperatures plunge into the teens and eventually single
digits. In addition, rapid ice growth can be expected on Lake Erie
Monday into Tuesday with an arctic airmass in place.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 18, 9:48 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
948 AM EST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     SNOW             1 WSW DRAKES MILLS      41.82N  80.10W
01/18/2019  M2.0 INCH        CRAWFORD           PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900207

SAUNDERS
Local storm report, Jan 18, 9:50 AM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
950 AM EST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     SNOW             1 W MCKEAN              42.00N  80.17W
01/18/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900208

SAUNDERS
Local storm report, Jan 18, 9:51 AM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
951 AM EST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     SNOW             1 S MEADVILLE           41.63N  80.14W
01/18/2019  M2.0 INCH        CRAWFORD           PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900209

SAUNDERS
Local storm report, Jan 18, 9:55 AM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     SNOW             4 SE HARBORCREEK        42.13N  79.89W
01/18/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900210

SAUNDERS
Local storm report, Jan 18, 10:03 AM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 AM EST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     SNOW             3 NE MCKEAN             42.03N  80.09W
01/18/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900211

SAUNDERS
Local storm report, Jan 18, 10:41 AM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1041 AM EST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     SNOW             4 SE HARBORCREEK        42.13N  79.89W
01/18/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0734 AM     SNOW             2 WNW DRAKES MILLS      41.84N  80.11W
01/18/2019  M2.1 INCH        CRAWFORD           PA   TRAINED SPOTTER

            24-HOUR SNOWFALL.

0739 AM     SNOW             4 S WESLEYVILLE         42.08N  80.01W
01/18/2019  M2.4 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0753 AM     SNOW             1 S MEADVILLE           41.63N  80.14W
01/18/2019  M2.0 INCH        CRAWFORD           PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0808 AM     SNOW             DALTON                  40.80N  81.70W
01/18/2019  E2.0 INCH        WAYNE              OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0808 AM     SNOW             1 W MCKEAN              42.00N  80.17W
01/18/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0818 AM     SNOW             3 SE NORTH EAST         42.18N  79.79W
01/18/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0826 AM     SNOW             3 NE MCKEAN             42.03N  80.09W
01/18/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0854 AM     SNOW             3 NW UNION CITY         41.93N  79.89W
01/18/2019  M2.5 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0901 AM     SNOW             1 SSE KELLOGGSVILLE     41.85N  80.61W
01/18/2019  M2.0 INCH        ASHTABULA          OH   TRAINED SPOTTER

            12-HOUR SNOWFALL.

0916 AM     SNOW             1 WSW DRAKES MILLS      41.82N  80.10W
01/18/2019  M2.0 INCH        CRAWFORD           PA   TRAINED SPOTTER

            12-HOUR SNOWFALL.

&&

EVENT NUMBER CLE1900200 CLE1900202 CLE1900204 CLE1900209 CLE1900201
CLE1900208 CLE1900206 CLE1900211 CLE1900205 CLE1900203 CLE1900207

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 11:58 AM ESTWinter Storm WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more64 hr
Jan 18, 2:50 PM ESTCoastal Flood WatchCLEErie, Lucas, Ottawa17 hr

Nearby

Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.